06-23-2005, 07:40 PM #1
Lets say that hypothetically I am on my second week of a Test400mg and deca400mg a week cycle and am using Letro at .5mg ED. I am experiencing major exhaustion. Can it be because of low estrogen levels even at such a low dose of Letro? My diet is in check, I am working out hard, and getting at least 6-8 hours of sleep per night. This sucks because it's hard to get pumped at the gym when really I feel like sleeping on the bench between sets. And yes I am doing cardio 3 times a week in the morning for 40 minutes. Any suggestions?
06-24-2005, 12:34 AM #2
lower the dose of the letro...this is normal. It's not the letro your body is adjusting to everything ..add digestive enzimes, Injectable B12 and lots of sleep.
06-24-2005, 10:31 AM #3
will such a low dose a letro be effective. At this point I don't have sore nips, but I can see the start of a little bloat in the face.
06-26-2005, 01:50 PM #4
if you are bloated increase the dose a little listen to your rat ...bloat is a great yard stick.....
06-26-2005, 08:01 PM #5
What is a good digestive enzime?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)